# SDR FDEA201001190178

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 76,574 hours, 31,549 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FIRST LANDING ATTEMPT, GOT 3 RED ON PANEL AND  CONFIG PAGE (TRIED PUSHING DOWN ON HANDLE, NO HELP).  RAN CHECKLIST AND PUT GEAR HANDLE DOWN THE SECOND  TIME WITH FORCE, GOT 3 DOWN GREEN ON ALL  INDICATIONS.  HANDLE ASSY INSTALLATION REPLACED. ADJUSTED LANDING GEAR CONTROL MECHANISM AS REQUIRED. REF MM 32-31-01-5. JACKED ACFT AND SWUNG GEAR SEVERAL TIMES REF AMM 32-30-00-5 EXTENSION AND RETRACTION. SYS POS CHECKS NORMAL.
